Entry Ganesan:1994:OWF from tcs1990.bib

Last update: Wed Sep 26 02:11:46 MDT 2018                Valid HTML 4.0!

Index sections

Top | Symbols | Numbers | Math | A | B | C | D | E | F | G | H | I | J | K | L | M | N | O | P | Q | R | S | T | U | V | W | X | Y | Z

BibTeX entry

@Article{Ganesan:1994:OWF,
  author =       "K. Ganesan",
  title =        "One-way functions and the isomorphism conjecture",
  journal =      j-THEOR-COMP-SCI,
  volume =       "129",
  number =       "2",
  pages =        "309--321",
  day =          "04",
  month =        jul,
  year =         "1994",
  CODEN =        "TCSCDI",
  ISSN =         "0304-3975 (print), 1879-2294 (electronic)",
  ISSN-L =       "0304-3975",
  bibdate =      "Mon Jul 19 22:18:14 MDT 1999",
  bibsource =    "http://www.elsevier.com/cgi-bin/cas/tree/store/tcs/cas_free/browse/browse.cgi?year=1994&volume=129&issue=2;
                 http://www.math.utah.edu/pub/tex/bib/tcs1990.bib",
  URL =          "http://www.elsevier.com/cgi-bin/cas/tree/store/tcs/cas_sub/browse/browse.cgi?year=1994&volume=129&issue=2&aid=1564",
  acknowledgement = ack-nhfb,
  classification = "C4240 (Programming and algorithm theory)",
  corpsource =   "Dept. of Comput. Sci. and Eng., Florida Atlantic
                 Univ., Boca Raton, FL, USA",
  fjournal =     "Theoretical Computer Science",
  journal-URL =  "http://www.sciencedirect.com/science/journal/03043975/",
  keywords =     "complexity classes; computational complexity; EXP;
                 exponential-time complexity; functions; isomorphism
                 conjecture; k-completely creative sets; NEXP;
                 NP-complete problems; one-way functions; productive
                 functions; standard complete set",
  pubcountry =   "Netherlands",
  treatment =    "T Theoretical or Mathematical",
}

Related entries